The Bojanov-Naidenov problem for the functions with non-symmetric restrictions on the oldest derivative

  • Володимир Олександрович Кофанов Дніпровський національний університет імені Олеся Гончара

Abstract

For given $r \in \NN$, $p, \alpha, \beta, \mu > 0$, we solve the
extremal problems
$$
\int\nolimits_{a}^{b} x^q_{\pm}(t)dt \to \sup, \;\;\;\; q\ge p,\;
$$
on the set of pair $(x, I)$ functions $x\in L^r_{\infty}$ and
intervals $I=[a,b] \subset \RR$ satisfying the inequalities $ -\beta
\le x^{(r)}(t) \le \alpha $ for almost everywhere $t \in \RR $ and
the both of conditions $ L(x_{\pm})_p \le
L(\varphi_{\lambda,r}^{\alpha, \beta})_{\pm})_p, $ and such that $
\mu \left( {\rm supp}_{[a, b]} x_{+} \right) \le \mu$ or $ \mu
\left( {\rm supp}_{[a, b]} x_{-} \right) \le \mu$, where
$$ L(x)_p:=\sup
\left\{\left\|x \right\|_{L_p[a,b]}: \; a, b \in \RR,\;
|x(t)|>0,\;t\in (a, b) \right\},
$$
$ {\rm supp}_{[a, b]} x_{\pm}:= \{t\in [a, b]: x_{\pm}(t) > 0\} $
and $\varphi_{\lambda,r}^{\alpha, \beta}$ is the nonsymmetric
$(2\pi/\lambda)$-periodic spline of Euler of order $r$. In
particular, we solve the same problems for the intermediate
derivatives $x^{(k)}_{\pm}$, $k=1,...,r-1$, with $q \ge 1$.

 

Published
29.01.2021
How to Cite
Кофанов, В. О. “The Bojanov-Naidenov Problem for the Functions With Non-Symmetric Restrictions on the Oldest Derivative”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 3, Jan. 2021, pp. 368-81, http://umj.imath.kiev.ua/index.php/umj/article/view/254.
Section
Research articles